MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported to have spent time indoors by windows without uv protective eyewear resulting in decreased visual acuity in the left eye.Premature photopolymerization confirmed, resulting in explant of the lens.Device history record for the lens was reviewed.No issues were noted.The site visually confirmed the premature photopolymerization of the lens through slit lamp examination.The site noted that the explanted lens was too fragmented to be returned.
 
Event or Problem Description
Patient reported to have spent time indoors by windows without uv protective eyewear resulting in decreased visual acuity in the left eye.Premature photopolymerization confirmed, resulting in explant of the lens.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10659106
Report Number3012712027-2020-00025
Device Sequence Number3564421
Product Code HQL
UDI-Device Identifier00818806020142
UDI-Public010081880602014217220930
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001375
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;